MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD REYNOSA S.A. DE C.V. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR135610
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the detachment of device or device component as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model dr135610 pta balloon dilatation catheter allegedly experienced a detachment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old female patient's weight was not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX  88780
MDR Report Key8809127
Report Number2020394-2019-01630
Device Sequence Number327700
Product Code DQY
UDI-Device Identifier00801741058851
UDI-Public(01)00801741058851
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR135610
Device Catalogue NumberDR135610
Device Lot Number93UC0077
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1